My progesterone and testosterone are high out of range. What does that mean?
YOur progesterone is really high! Were you taking hormones then? A high progesterone would make you feel as if you were pregnant. Sleepy, depressed, nausea, etc. The testerone would cause you to have facial hair growth or elsewhere in your body of excess. What did ur doctor say or did u do these tests on your own?
I did the test on my own and just got the results back in the mail today. No I was not taking HRT when I did the test. What would cause it to be so high?
A hormonal inbalance! I would definitely have this checked out by a doctor. It isn't going to harm you or anything, trust me, I'm the progesterone queen here. But I would try to get that in balance. The most that would happen with a high progesterone is you are either pregnant, or you'll feel like you're pregnant, sleepy, nausea, depressed, etc. Don't worry, Jac...you will not die or become injured by it. But since you were on hrt after the fact, then had an anxiety attack in the ER, I would discuss this with your doctor, especially taking hrt.
Yes it would make you feel crappy. Go to the doctor and bring your tests with you. They will probably put you on estrogen for awhile until you are balanced out, and then probably will want to retest you. I think I'm suffering right now from too much progesterone. I get the nausea, depression, weepiness, fatigue, sore breasts, etc. And I've been taking the natural progesterone cream so I'll probably have to stop for awhile. But definitely get it checked out so you don't feel so bad anymore. Also make sure you are eating as well as you can, taking vitamins, and a good balanced calcium/magnesium. This will all help to bring you back into balance.